# SDR SWAA2016061352801

- Difficulty date: June 7, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 61,645 hours, 48,282 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6546460
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR INTERNAL AREA SUPPORT ANGLE CRACKED ON RSS 537.806 + 7.2.  R & R ANGLE IAW SRM AND DWG.
